# SDR IPXA2018112626216

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 59,767 hours, 13,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 1076
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW FOUND DURING A PREFLIGHT.  THE BATTERY PACK WAS R & R IAW AMM 33-51-01 PB 401, AMM REV 91.02.
